Our tech team has launched updates to The Nest today. As a result of these updates, members of the Nest Community will need to change their password in order to continue participating in the community. In addition, The Nest community member's avatars will be replaced with generic default avatars. If you wish to revert to your original avatar, you will need to re-upload it via The Nest.
If you have questions about this, please email [email protected]
Note: This only affects The Nest's community members and will not affect members on The Bump or The Knot.
What were your side effects of going off birth control?
I've been on BC for almost 5 years now and I'm just about to start my last month before TTC. I remember the first month I was on it being horrible- I was completely miserable and crampy. I have no idea what to expect when I go off it. Did you have any side effects or did you not even notice anything?